RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 114, Number 1  


Algebras of the singularities of singular solutions to first-order quasi-linear strictly hyperbolic systems
V. G. Danilov, V. P. Maslov, V. M. Shelkovich
3
Virasoro amplitude from the $S^N{\mathbf R}^{24}$-orbifold sigma model
G. E. Arutyunov, S. A. Frolov
56
Hopf structure in Nambu–Lie $n$-algebras
R. Muradian, A. E. Santana
87
On the ground state of free and random discrete Hamiltonians perturbed by an operator of rank one for a critical value of the coupling constant
S. V. Savchenko
94
An asymptotic solution of the Cauchy problem for the Davey–Stewartson-I equation
O. M. Kiselev
104
Sine-Gordon equation on the semi-axis
I. T. Habibullin
115
An approximate two-flow solution to the Boltzmann equation
V. D. Gordevskii
126
One-loop counter-terms in theories regularized by higher covariant derivatives
P. I. Pronin, K. V. Stepanyantz
137
Dimensional regularization along lines
D. A. Slavnov
148
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019